# SDR CA120808002

- Difficulty date: August 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 747SP-J6
- Engine: Pwa JT9D7J
- System (JASC): 2710 · Aileron Control System
- Part: Rod End
- Part number: 31701203
- Condition: Sheared
- Location: Actuator
- Part time: 77,906 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK AROUND, MAINTENANCE CREW FOUND AN EVIDENCE OF HYDRAULIC LEAK COMING FROM RT INBD AILERON POWER CONTROL PACKAGE.  FURTHER INVESTIGATION SHOWN THAT THE HYDRAULIC WAS COMING FROM THE ACTUATOR.  MAINTENANCE CREW DECIDED TO REMOVED THE DEFECTIVE POWER PACK AND FOUND THE ACTUATOR ROD END SHEARED.  NOTHING WAS REPORTED FROM LAST FLIGHT WHICH OCCURRED 2 DAYS BEFORE.  THE ACFT IS CURRENTLY AOG, PART IS ON ORDER.
